Continued fractions and the second {K}epler law

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)157-169
JournalManuscripta mathematica
Volume134
Issue number1-2
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Cite this

Continued fractions and the second {K}epler law. / Karpenkov, Oleg.

In: Manuscripta mathematica, Vol. 134, No. 1-2, 2011, p. 157-169.

Research output: Contribution to journalArticleResearchpeer-review

@article{56144e53f6e34dc58998859115473114,
title = "Continued fractions and the second {K}epler law",
author = "Oleg Karpenkov",
year = "2011",
doi = "10.1007/s00229-010-0389-6",
language = "English",
volume = "134",
pages = "157--169",
journal = "Manuscripta mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - Continued fractions and the second {K}epler law

AU - Karpenkov, Oleg

PY - 2011

Y1 - 2011

UR - http://dx.doi.org/10.1007/s00229-010-0389-6

U2 - 10.1007/s00229-010-0389-6

DO - 10.1007/s00229-010-0389-6

M3 - Article

VL - 134

SP - 157

EP - 169

JO - Manuscripta mathematica

JF - Manuscripta mathematica

SN - 0025-2611

IS - 1-2

ER -